Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A Shamanskiĭ-like acceleration scheme for nonlinear equations at singular roots

Author: C. T. Kelley
Journal: Math. Comp. 47 (1986), 609-623
MSC: Primary 65J15; Secondary 49D15
MathSciNet review: 856706
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A variation of the Shamanskii method is used to obtain a superlinearly convergent method for a class of nonlinear equations having singular Fréchet derivative at the root. The cost of a superlinear step is one derivative evaluation and two function evaluations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65J15, 49D15

Retrieve articles in all journals with MSC: 65J15, 49D15

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society